Journal of Inequalities and Applications 
Volume 2005 (2005), Issue 5, Pages 593-613
doi:10.1155/JIA.2005.593

On some inequalities for Beta and Gamma functions via some classical inequalities

R. P. Agarwal,1 N. Elezović,2 and J. Pečarić3

1Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, FL 32901–6975, USA
2Department of Applied Mathematics, Faculty of Electrical Engineering and Computing, University of Zagreb, Unska 3, Zagreb 10000, Croatia
3Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, Zagreb 10000, Croatia

Received 10 October 2002

Abstract

We improve several results recently established by Dragomir et al. in (2000) for the Gamma and Beta functions. All we need is some clever applications of classical inequalities.